# SDR QMLA2025060920062

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N103VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9054
- Aircraft time: 11,630 hours, 34,807 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Condition: Melted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE STARTED FILLING THE CABIN IN FLIGHT A COUPLE MILES FROM OUR DESTINATION.  INSPECTED, REMOVED PARTIALLY MELTED AIR CONDITIONER BELT FROM COMPRESSOR. DEFERRED AIR CONDITIONING.
